# SDR SIMA20250711001

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,569 hours, 23,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH PAX DOOR STUCK CLOSED AFTER LANDING. NUMEROUS ATTEMPTS TO OPEN FROM OUTSIDE UNSUCCESSFUL. AFTER NUMEROUS ATTEMPTS, DOOR FINALLY OPENED. PERFORMED GVI AND OPS CHECK OF DOOR OPERATION IAW AMM 52-11-00. NO SIGN OF DEFECTS. OPS CHECK GOOD.
